# SDR ABXA010295

- Difficulty date: June 5, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 5644420504
- Part serial: HAC0562
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SPAR CAP XE 65 WAS CORRODED BOTH SIDES OF THE RIB AND OUTER WEB.
